MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT INSULIN

ABBOTT GMBH ARCHITECT INSULIN
Model Number 08K4128
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Completed information: patient information: patient identifier: sli04904700.Patient information: no further patient information was provided by the customer.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely elevated architect insulin result for a (b)(6) year old patient.The following data was provided: 06mar2020 sid sli04904700 initial result = 84.8 iu/ml, previous sample 04mar2020 result = 54.7 iu/ml, additional data provided for glucose = 113 without fasting with a history of 89 and 98 fasting.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of tickets was performed for reagent lot number 10221lp39.The ticket search determined that there is normal complaint activity for the likely cause lot.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.Accuracy testing was performed using an internal insulin panel which was tested with a retained kit of lot 10221lp39.Acceptance criteria were met, which indicates acceptable product performance.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the architect insulin for lot 10221lp39 was identified.

Brand Name
ARCHITECT INSULIN
Common Device Name
INSULIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key9881724
Report Number3002809144-2020-00217
Device Sequence Number14376757
Product Code CDP
UDI-Device Identifier00380740169824
UDI-Public00380740169824
Combination Product (Y/N)N
Initial Reporter CountryAR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2020
Device Model Number08K4128
Device Catalogue Number08K41-28
Device Lot Number10221LP39
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/06/2020
Supplement Date Received by Manufacturer03/31/2020
Initial Report FDA Received Date03/25/2020
Supplement Report FDA Received Date04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I1000SR PROCESSING MODULE; ARCHITECT I1000SR PROCESSING MODULE; LIST 01L86-40, SERIAL (B)(6); LIST 01L86-40, SERIAL (B)(6)
Patient Age14 YR